# SDR DHL2008752504

- Difficulty date: February 4, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,384 hours, 31,301 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF AIRSTAIR WEB CRACKED AT LIGHTING HOLE BS 1223.  CUTOUT DAMAGED AREA AT LT SIDE OF AIRSTAIR WEB SAT 1223 IAW SRM 51-40-2 FIG 1.  FABRICATED DOUBLER MAT USED 7075T6 0.032 DIMENSION 2.5 INCH BY 2.5 INCH PO NR 9006457 IAW SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 6.  TREATED AND PRIMED AREA IAW SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT LT SIDE OF AIRSTAIR WEB STA 1223 IAW SRM 51-40-2 FIG 1.
